# SDR DALA2024021201978

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 89,316 hours, 11,819 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 1 LEFT LAV O2 MASK DEPLOYED. CORRECTIVE ACTION: REPACKED LAV O2 MASKS INTO STOWAGE BOX PER A330 AMM 35-21. (5733121)
